# SDR AALA20030148

- Difficulty date: February 2, 2003
- Submitted: March 12, 2003
- Operation: Air carrier
- Aircraft: N442AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49468
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010051111
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAN - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS AT ROW 21-33 ON SEAT AISLE INOPERATIVE.  REPLACED AFT AND MID EMERGENCY EXIT LIGHT BATTERY AND MODULE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
